It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Heart Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 05-15-2012, 02:58 PM   #1
Newbie
(male)
 
Join Date: May 2012
Location: Aiken, SC, United States
Posts: 3
tbh8644 HB User
PVC's. Please help!

So I recently started taking the med Geodon. I have been anxious about it's side effects but even prior to taking it had what I thought were palpitations. I got myself into such a frenzy last night that I went to the er and they gave me an ekg which the doc said was normal. I told him my concerns regarding the cardiac side effects for Geodon and he said everything was fine. He did say he heard pvc's when listening to my heart but said they're extremely common and that he probably even has them. This hasn't stopped me from freaking out when they happen. I'd say in an hour I may have 5. They especially seem to happen when I am sitting - with poor posture - at the computer. I just hate the feeling and the pit in the stomach feeling it leaves you with. Can anyone shed any light on these. I'd greatly appreciate some words of advise. My mind has literally been in my heart *** day.

 
Old 05-18-2012, 07:32 PM   #2
Senior Member
(female)
 
Join Date: Jun 2005
Posts: 199
MrsPM HB User
Re: PVC's. Please help!

Although I've never been diagnosed, I think I get PVCs or maybe PACs. From what I've read, they are supposedly harmless unless you have some underlying heart disease. I would say since you got evaluated by a doctor and was told that everything came back normal, that there's not anything seriously wrong. It's a scary feeling though because it's out of your control and they make you feel like something is seriously wrong. In fact, for the past week I had a run of something and think it was likely PACs or PVCs. I would feel a pause then a strong beat and my heart rate was over 100 and that's while taking a beta blocker! It caused me great anxiety, but they subsided yesterday, and I just feel so grateful today to have my normal rhythm back.

I would say to keep an eye on your symptoms but try not to panic if they recur. If they persists, you might want to go to your doctor to get another opinion. I read that Geodon may cause a fast or irregular heartbeat, so you might want to ask your doctor about it.

 
Sponsors Lightbulb
   
Old 05-18-2012, 07:36 PM   #3
Newbie
(male)
 
Join Date: May 2012
Location: Aiken, SC, United States
Posts: 3
tbh8644 HB User
Re: PVC's. Please help!

Thanks so much for the response. i appreciate it and it brings some comfort. It's more the cycle that bothers me. The pvcs bring the anxiety and the anxiety brings the pvcs. It doesn't seem to stop.

 
Closed Thread

Tags
pvc's



Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Machaon (74), Vyking (50), sjb (25), JJ (22), ladybud (18), started04 (15), cvcman (8), Beefsteak (8), Fizzickle (6), Lenin (6)

Site Wide Totals

teteri66 (1136), MSJayhawk (941), Apollo123 (856), janewhite1 (823), Titchou (770), Gabriel (743), ladybud (667), sammy64 (666), midwest1 (655), BlueSkies14 (610)



All times are GMT -7. The time now is 12:19 PM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!